Alert archive / Mississippi / Wind Advisories in 2013
Wind Advisory 5, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 5, 2013, 3:45 AM CST for 4 states. It took effect at Mar 5, 2013, 11:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2013, 3:45 AM CST (09:45 UTC)
- In effect from
- Mar 5, 2013, 11:00 AM CST
- Expired
- Mar 5, 2013, 7:47 PM CST
- In force
- 9 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 782 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WWUS74 KMEG 050945 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 345 AM CST TUE MAR 5 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051745- /O.NEW.KMEG.WI.Y.0005.130305T1700Z-130306T0200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 345 AM CST TUE MAR 5 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE AROUND NOON AND DIMINSH IN THE EVENING. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
761 WWUS74 KMEG 051607 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1007 AM CST TUE MAR 5 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060200- /O.CON.KMEG.WI.Y.0005.130305T1700Z-130306T0200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 1007 AM CST TUE MAR 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 8 PM CST. * IMPACTS...LOOSE OUTDOOR ITEMS MAY BE BLOWN AROUND AND DAMAGED. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SJM
251 WWUS74 KMEG 060147 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 747 PM CST TUE MAR 5 2013 ...THE WIND ADVISORY HAS BEEN CANCELLED... .WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060300- /O.CAN.KMEG.WI.Y.0005.000000T0000Z-130306T0200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 747 PM CST TUE MAR 5 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 4, 11:48 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Mar 4, 11:48 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1148 PM CST MON MAR 4 2013 .UPDATE... UPDATED TO ADD 06Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 605 PM CST MON MAR 4 2013/ UPDATE...EVENING UPDATE. CANCELED WIND ADVISORY AND LOWERED POPS BEFORE MIDNIGHT. A MUCH MOISTER LOW LEVEL AIRMASS IS ALREADY IN PLACE WEST OF THE MISSISSIPPI RIVER AND WILL WORK ACROSS THE REMAINDER OF THE MIDSOUTH BY MIDNIGHT. AS SHORTWAVE IS ROTATING AROUND A MEAN POSITIVELY TILTED TROUGH OVER THE WESTERN PLAINS WITH A WEAKER SHORTWAVE MOVING INTO NORTHWEST ARKANSAS. AS THIS SECONDARY FEATURE APPROACHES THE MIDSOUTH SHOWERS WILL BEGIN TO DEVELOP...PROBABLY JUST BEFORE MIDNIGHT IN ARKANSAS AND THE MISSOURI BOOTHEEL...BUT LIKELY A FEW HOURS ELSEWHERE. NO STRONG OR SEVERE STORMS ARE EXPECTED PREV DISCUSSION... /ISSUED 547 PM CST MON MAR 4 2013/ UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 356 PM CST MON MAR 4 2013/ DISCUSSION... CURRENTLY...A 1001 MB LOW PRESSURE SYSTEM IS CENTERED OVER WESTERN OKLAHOMA WHILE HIGH PRESSURE HAS SHIFTED EAST TO THE SOUTHEAST U.S. MOSTLY CLOUDY SKIES PREVAIL ACROSS THE REGION ALONG WITH GUSTY SOUTH WINDS. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FOR MUCH OF THE DELTA WHERE WINDS HAVE GUSTED OVER 40 MPH AT TIMES. TEMPS HAVE WARMED WELL INTO THE 60S ACROSS MOST OF THE AREA THIS AFTERNOON. TONIGHT AND TUESDAY...AN UPPER LOW WILL DROP OUT OF THE NORTHERN PLAINS OVERNIGHT. A POTENT MID LEVEL SHORTWAVE WILL ROTATE AROUND THE UPPER LOW AND SWING INTO THE SOUTHERN PLAINS BY 12Z TUE. MEANWHILE THE SURFACE LOW WILL TRACK ACROSS N CENTRAL ARKANSAS. THIS WILL RESULT IN INCREASING ISENTROPIC LIFT ACROSS THE MIDSOUTH OVERNIGHT. MUCH OF THE EVENING MAY BE DRY BUT EVENTUALLY AS THE AIRMASS MOISTENS...SHOWERS WILL BECOME LIKELY AFTER MIDNIGHT. THERE WILL BE SOME ELEVATED INSTABILITY SO A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE. TEMPS WILL REMAIN QUITE WARM UNDER SOUTHERLY FLOW WITH READINGS MOSTLY IN THE 50S. BY TUESDAY THE SURFACE LOW WILL TRACK INTO WESTERN KENTUCKY AND THE TRAILING COLD FRONT WILL START TO SWING THROUGH. 12Z MODEL RUNS SEEM TO POINT TO A SLIGHTLY SLOWER FRONTAL PASSAGE SO INCREASED POPS FOR THE MORNING HOURS...ESPECIALLY ACROSS EASTERN SECTIONS. THE NAM AND ECMWF ARE THE SLOWEST WITH MOVING THE FRONT TO THE TN RIVER BY 18Z...THE GFS IS A COUPLE HOURS EARLIER. THE SLOWER SOLUTION YIELDS A LITTLE BIT MORE SURFACE BASED INSTABILITY THAT COULD PRODUCE A FEW STRONG THUNDERSTORMS BUT THIS SEEMS LIKE A LONG SHOT STILL. ONE THING THAT IS CERTAIN IS THAT THE WIND WILL INCREASE DRAMATICALLY BEHIND THE FRONT WEDNESDAY AFTERNOON. A WIND ADVISORY WILL LIKELY BE NEED FOR WNW WINDS OF 25-35 MPH WITH HIGHER GUSTS. MANY LOCATIONS WILL SEE MORNING HIGH TEMPS WITH FALLING TEMPS IN THE AFTERNOON UNDER STRONG LOW LEVEL CAA. TUESDAY NIGHT...THE UPPER LOW WILL MOVE FROM THE MID MISSISSIPPI VALLEY TUESDAY AFTERNOON INTO MIDDLE TENNESSEE TUESDAY NIGHT. THIS WILL BRING WRAP AROUND CLOUDS INTO MUCH OF THE MIDSOUTH A PERHAPS A FEW SNOW FLAKES ACROSS NE SECTIONS OF WEST TENNESSEE. NOTHING SIGNIFICANT EXPECTED ATTM. WINDS WILL REMAIN UP OVERNIGHT SO THIS WILL KEEP TEMPS FROM FALLING TOO FAR...UPPER 20S TO LOWER 30S. WEDNESDAY THROUGH SATURDAY...EXTENDED MODELS ARE IN GOOD AGREEMENT DURING THIS TIME FRAME. LOOKS LIKE A PLEASANT PERIOD WEATHERWISE WITH PLENTY OF SUNSHINE. IT WILL START OFF COOL ON WEDNESDAY UNDER INCREASING SUNSHINE AS THE UPPER LOW PULLS AWAY. MORE SUB FREEZING TEMPS WILL OCCUR WEDNESDAY NIGHT. TEMPS WILL START TO MODERATE ON THURSDAY AS HIGH PRESSURE BUILDS IN AT THE SURFACE AND ALOFT. TEMPS WILL CLIMB TO ABOVE NORMAL BY SATURDAY AS THE SURFACE HIGH SHIFTS EAST AND THE UPPER LEVEL RIDGE IS OVER THE MIDSOUTH. BY SATURDAY EXPECT HIGHS IN THE MID OR UPPER 60S. SUNDAY AND MONDAY...NEXT CHANCE FOR RAIN AS A FRONT APPROACHES AND MOVES SLOWLY ACROSS THE REGION. SJM && .AVIATION... 06Z TAF CYCLE SURFACE LOW AND ASSOCIATED COLD FRONT IN THE SOUTHERN PLAINS WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY OVERNIGHT INTO TUESDAY MORNING. EXPECTING VFR CONDITIONS TO INITIALLY WITH A GRADUAL DETERIORATION OF CEILINGS TO MVFR CONDITIONS MAINLY AFTER 05/09Z...AFFECTING JBR FIRST THEN AFFECTING MEM/MKL/TUP...AND A POTENTIAL FOR A PERIOD OF TEMPORARY IFR CONDITIONS MAINLY BETWEEN 05/12-15Z AT TAF SITES. VFR CONDITIONS EXPECTED TO RETURN TO ALL SITES BY LATE TUESDAY AFTERNOON/EARLY TUESDAY EVENING. BEST CHANCES FOR RAIN SHOWERS OCCURRING AT TAF SITES WILL BE PREDOMINANTLY AFTER 05/12Z. POTENTIAL FOR EMBEDDED ELEVATED THUNDER TUESDAY MORNING BUT LEFT OUT OF TAFS FOR NOW DUE TO LOWER CONFIDENCE. SOUTH WINDS BETWEEN 10-12 KTS WITH OCCASIONAL GUSTS BETWEEN 20 TO 25KTS OVER NIGHT WILL VEER WEST/NORTHWEST WITH FRONTAL PASSAGE AND INCREASE TO SUSTAINED WINDS BETWEEN 20-22 KTS WITH GUSTS AROUND 30 KTS...ESPECIALLY BY TUESDAY AFTERNOON. WINDS WILL STILL REMAIN GUSTY TUESDAY EVENING BUT WILL DIMINISH SLIGHTLY TUESDAY EVENING. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 53 54 32 48 / 60 60 10 0 MKL 52 55 30 46 / 70 80 10 10 JBR 46 51 30 47 / 60 50 10 0 TUP 55 60 31 49 / 60 80 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 4, 5:47 PM CST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 547 PM CST MON MAR 4 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 547 PM CST MON MAR 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDS ARE ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WIND ADVISORY MAY BE NEEDED TUESDAY ACROSS MUCH OF THE MIDSOUTH AS WESTERLY WINDS BECOME STRONG AND GUSTY BEHIND A COLD FRONT. WINDS BETWEEN 25 AND 30 MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH MAY OCCUR ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 6:51 AM CST | Special Weather Statement | MEG | Alcorn, Tippah | 39 min |
| Mar 5, 7:32 AM CST | Special Weather Statement | MEG | Lafayette, Union | 43 min |
| Mar 5, 7:50 AM CST | Special Weather Statement | MEG | Yalobusha | 25 min |
| Mar 5, 8:15 AM CST | Special Weather Statement | MEG | Lee | 30 min |
| Mar 5, 9:11 AM CST | Special Weather Statement | MEG | Calhoun, Chickasaw | 34 min |
| Mar 5, 7:15 AM CST | Special Weather Statement | MEG | Hardin | 30 min |
| Mar 5, 7:36 AM CST | Special Weather Statement | MEG | Chester | 24 min |
| Mar 5, 8:09 AM CST | Special Weather Statement | MEG | Chester, Decatur | 36 min |
Nearby
Wind Advisories in Mississippi, 2013Wind Advisories in Tennessee, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.